Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 2000, Volume 55, Issue 4(334), Pages 25–58 (Mi umn313)  

This article is cited in 19 scientific papers (total in 19 papers)

Recent results on mathematical and statistical hydrodynamics

W. Ea, Ya. G. Sinaibc

a Courant Institute of Mathematical Sciences
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
c Princeton University, Department of Mathematics

Abstract: This paper is a survey of recent results of the authors and their collaborators on stochastic partial differential equations in hydrodynamics. We discuss the stochastic Burgers equation, the stochastic Navier–Stokes equation, and the stochastic passive scalar transport equation. In contrast to previous publications on this subject (see, for example, [25], which is mainly devoted to existence problems for stochastic dynamics), the work surveyed here emphasizes qualitative properties of solutions, including the existence and uniqueness of an invariant measure under certain physical assumptions, the asymptotic behaviour of the statistics of these solutions, and so on. We also discuss new investigations concerning the deterministic Navier–Stokes equation.


Full text: PDF file (403 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:4, 635–666

Bibliographic databases:

UDC: 517.95+519.21
MSC: Primary 35R60, 35Q53, 35Q30; Secondary 35L67, 76D03, 76D05, 76N10, 60H15
Received: 03.04.2000

Citation: W. E, Ya. G. Sinai, “Recent results on mathematical and statistical hydrodynamics”, Uspekhi Mat. Nauk, 55:4(334) (2000), 25–58; Russian Math. Surveys, 55:4 (2000), 635–666

Citation in format AMSBIB
\by W.~E, Ya.~G.~Sinai
\paper Recent results on mathematical and statistical hydrodynamics
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 4(334)
\pages 25--58
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 4
\pages 635--666

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Dinaburg, Ya. G. Sinai, “Existence and Uniqueness of Solutions of a Quasilinear Approximation for the Three-Dimensional Navier–Stokes System”, Problems Inform. Transmission, 39:1 (2003), 47–50  mathnet  crossref  mathscinet  zmath
    2. Mikulevicius R., Rozovskii B.L., “Stochastic Navier–Stokes equations for turbulent flows”, SIAM J. Math. Anal., 35:5 (2003), 1250–1310  crossref  mathscinet  isi  scopus  scopus
    3. Zgliczynski P., “On smooth dependence on initial conditions for dissipative PDEs, an ODE-type approach”, J. Differential Equations, 195:2 (2003), 271–283  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Sinai Ya.G., “Mathematical hydrodynamics”, Russ. J. Math. Phys., 11:3 (2004), 355–358  mathscinet  zmath  isi  elib
    5. Afendikov A.L., Mielke A., “Dynamical properties of spatially non-decaying 2D Navier–Stokes flows with Kolmogorov forcing in an infinite strip”, J. Math. Fluid Mech., 7, suppl. 1 (2005), S51–S67  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    6. Wang Bin, Xiang Kainan, Yang Xiangqun, “On a class of measure-valued processes: singular cases”, Sci. China Ser. A, 49:10 (2006), 1315–1326  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Nolen J., Xin Jack, “A variational principle for KPP front speeds in temporally random shear flows”, Comm. Math. Phys., 269:2 (2006), 493–532  crossref  mathscinet  adsnasa  isi  scopus  scopus
    8. Kim Hongjoong, “An efficient computational method for statistical moments of Burger's equation with random initial conditions”, Math. Probl. Eng., 2006, 17406, 21 pp.  crossref  mathscinet  isi  elib  scopus  scopus
    9. Menon G., Pego R.L., “Universality classes in burgers turbulence”, Comm. Math. Phys., 273:1 (2007), 177–202  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    10. Albeverio S., Ferrario B., “Some methods of infinite dimensional analysis in hydrodynamics: An introduction”, SPDE in hydrodynamic: recent progress and prospects, Lecture Notes in Math., 1942, Springer, Berlin, 2008, 1–50  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. Sinai Ya.G., “Mathematical results related to the Navier–Stokes system”, SPDE in hydrodynamic: recent progress and prospects, Lecture Notes in Math., 1942, Springer, Berlin, 2008, 151–164  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    12. Sinai Ya.G., Arnold M.D., “Global existence and uniqueness theorem for 3D-Navier–Stokes system on $\mathbb T^3$ for small initial conditions in the spaces $\Phi(\alpha)$”, Pure Appl. Math. Q., 4:1, part 2 (2008), 71–79  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. Cortissoz J., “Some elementary estimates for the Navier–Stokes system”, Proc. Amer. Math. Soc., 137:10 (2009), 3343–3353  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    14. Sango M., “Density Dependent Stochastic Navier–Stokes Equations With Non-Lipschitz Random Forcing”, Reviews in Mathematical Physics, 22:6 (2010), 669–697  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    15. Govind Menon, “Complete Integrability of Shock Clustering and Burgers Turbulence”, Arch Rational Mech Anal, 2011  crossref  mathscinet  isi  scopus  scopus
    16. Menon G., “Lesser Known Miracles of Burgers Equation”, Acta Math Sci Ser B Engl Ed, 32:1 (2012), 281–294  crossref  mathscinet  zmath  isi  scopus  scopus
    17. Cyranka J., “Existence of Globally Attracting Fixed Points of Viscous Burgers Equation With Constant Forcing. a Computer Assisted Proof”, 45, no. 2, 2015, 655–697  mathscinet  zmath  isi
    18. Cyranka J., Zgliczynski P., “Stabilizing effect of large average initial velocity in forced dissipative PDEs invariant with respect to Galilean transformations”, J. Differ. Equ., 261:8 (2016), 4648–4708  crossref  mathscinet  zmath  isi  scopus
    19. Kuksin S., Nersesyan V., Shirikyan A., “Mixing Via Controllability For Randomly Forced Nonlinear Dissipative Pdes”, J. Ecole Polytech.-Math., 7 (2020), 871–896  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1069
    Full text:449
    First page:6

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021